# SDR DALA2015122307709

- Difficulty date: December 21, 2015
- Submitted: December 23, 2015
- Operation: Air carrier
- Aircraft: N3745B
- Make and model: Boeing 737832
- Aircraft serial: 32373
- Aircraft time: 49,869 hours, 18,364 cycles
- System (JASC): 3244 · Tire
- Part: Tire
- Condition: Failed
- Location: Mlg
- Stage of operation: AP
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

CREW DECLARED AN EMERGENCY FOR A SUSPECTED BLOWN TIRE.  LANDED SAFELY AND PULLED OFF RUNWAY WITH NR 4 MAIN TIRE TREAD DEPARTED, A RUPTURED HYDRAULIC LINE, AND DAMAGE TO GEAR DOOR AND FLAP.  MAINTENANCE REPLACED NR 4 TIRE AND BRAKE, DAMAGED CONDUIT, DAMAGED PROXIMITY SENSOR AND BRACKET AND REPLACED HYDRAULIC TUBE, FITTING AND CLAMP.  REPAIRED THE INBD FLAP.  REPLACED THE FLYING DOOR BRACKET.  PERFORMED SUCCESSFUL OPS TEST AN THE ANTI-SKID/AUTOBRAKE SYS.  ACFT RETURNED TO SERVICE.
